# SDR HALA2019040300161

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 7,151 hours, 1,057 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Not Reported
- Location: Apu Oil Scav
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON LANDING /TAXI-IN APU FAULT AUTO SHUTDOWN. // REMOVED + REPLACED APU GENERATOR SCAVENGE OIL FILTER AND LUBRICATION OIL FILTER PER AMM 49-91-41-960-801-A. NO LEAKS OR FAULTS NOTED. OKAY FOR SVC. PERFORMED OPS TEST OF THE APU PER AMM 49-00-00-710-801-A. ALSO FOUND THE DUCTING FOR THE SURGE CONTROL VALVE DAMAGED. REMOVED + REPLACED DUCTING AS REQUIRED. NO LEAKS NOTED. OK FOR SVC.
